Journal cover image

Browse issues


Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematical Modelling and Numerical Optimisation

2010 Vol. 1 No. 3

 

PagesTitle and authors
153-167Solvability of start control problems for semilinear distributed Sobolev type systems
V.E. Fedorov, M.V. Plekhanova
DOI: 10.1504/IJMMNO.2010.031746

168-184An improved support vector machines model in medical data analysis
Hsin-Hua Chen, Ping-Feng Pai, Ying-Zhieh Cho, Fong-Chuan Lee, Ja-Chih Fu
DOI: 10.1504/IJMMNO.2010.031747

185-212Acceleration of a Schwarz waveform relaxation method for parabolic problems
M. Garbey
DOI: 10.1504/IJMMNO.2010.031748

213-226Various continuous harmony search algorithms for web-based hydrologic parameter optimisation
Zong Woo Geem, William E. Roper
DOI: 10.1504/IJMMNO.2010.031749

227-236A non-classical class of variational problems
Pedro A.F. Cruz, Delfim F.M. Torres, Alan S.I. Zinober
DOI: 10.1504/IJMMNO.2010.031750

237-257The efficiency analysis for oligopolistic games when cost functions are non-separable
Deren Han, Hai Yang, Xiaoming Yuan
DOI: 10.1504/IJMMNO.2010.031751